Entity

Time filter

Source Type


Huynh-Moynot S.,Federation dAnesthesie reanimation et des Urgences | Eyrieux S.,Federation dAnesthesie reanimation et des Urgences | Moynot J.-C.,Federation de Chirurgie | Commandeur D.,Federation dAnesthesie reanimation et des Urgences | And 3 more authors.
Annales de Biologie Clinique | Year: 2013

We report a case of a 47 years old woman. In her case of medical history, there were vein thrombosis and an allergic to tinzaparin. The patient entered in critical care unit under medical supervision for a multivisceral infarction due to an arterial mesenteric, renal and splenic thrombosis. An heparinotherapy was introduced. A laparotomy was realized because of an occlusion. Small intestine necrozed was removed. 8 days after the introduction of the heparin, there was a thrombocytopenia. Considering the background and the initiale situation, an heparin-induced thrombocytopenia of type II (HTI)was suspected. Whereas the heparinotherapy was stopped, the thrombocytopenia maked worse. Biological tests infirmed HIT's diagnosis.Arecurrent anemia in spite transfusions associated to a renal failure suggest a thrombotic microangiopathy whichwas secondary confirmed. The intensivist is sensibilized to evoke an heparin induced thrombocytopenia when there is a thrombocytopenia under heparin. However, he must not forget diagnosis of thrombocytopenia which required specific investigations and emergency treatment such as thrombotic microangiopathy. Source

Discover hidden collaborations